# SDR CA010628056

- Difficulty date: June 7, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 8,623 hours
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolt
- Condition: Sheared
- Location: Latch
- Component: Propeller, HCB3TN3DY
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON COMPLETION OF THE FLIGHT THE PILOT SHUT DOWN THE ENGINE WITH THE PROPELLOR ON ZERO PITCH. AFTER THE ENGINE HAD COMPLETELY SHUT DOWN AND STOPPED THE PILOT FOUND THAT THE PROPELLER HAD MOVED TOWARDTHE FEATHER POSITION RATHER THAN STAYING IN THE ZERO PITCH LOCK POSITION. UPON INVESTIGATING THE ENGINEER FOUND THAT ONE OF THE BOLTS HAD SHEARD ON EACH OF THE 3 ZERO PITCH LATCHES. THE PROPELLOR AND CONTROL SYSTEM WAS INSPECTED FOR OTHER DAMAGE NONE WAS FOUND. THE ZERO PITCH LATCH SYSTEM WAS REMOVED FROM THE PROPELLER HAS NOT CAUSED ANY FURTHER INTERFERENCE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
